Vol. 77, No. 1, 1978

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Some properties of a special set of recurring sequences

Hugh C. Williams

Vol. 77 (1978), No. 1, 273–285
Abstract

Several number theoretic and identity properties of three special second order recurring sequences are established. These are used to develop a necessary and sufficient condition for any integer of the form 2n3mA1 (A < 2n+13m 1) to be prime. This condition can be easily implemented on a computer.

Mathematical Subject Classification
Primary: 10A25, 10A25
Secondary: 10-04
Milestones
Received: 29 March 1977
Revised: 21 November 1977
Published: 1 July 1978
Authors
Hugh C. Williams
Department of Mathematics & Statistics
University of Calgary
2500 University Drive NW
Calgary AB T2N 1N4
Canada